# SDR AALA20180319003

- Difficulty date: March 17, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 12,160 hours, 3,642 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR DAMPER CYLINDER PRESSURE IS BELOW LIMITS.  SERVICED THE DOOR CYLINDER IAW AMM 52-13-00.
